# SDR GTIA2023081037401

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 15,200 hours, 6,928 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: D240050001
- Part serial: Y26069
- Condition: Overtemp
- Location: Brakes
- Part time: 15,201 hours, 6,928 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRAKES HOT # 2 REACHED 980C 3&4 WERE OVER 500C FELT AS IF BRAKES WERE RUBBING-R + R ALTERNATE BRAKE MANIFOLD (2853GM) IAW AMM 32-43-32. OPS TEST AND LEAK TEST GOOD
